# SDR DALA2022112807567

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 PERFORM REPAIR IN REFERENCE MON, 56 L/L, 1754290; RII; ERA 590590; AD;00659 ER/A 590590-14 SEC III REQUIRED FOR THE NO. 2 CARGO DOOR LOWER. CORRECTIVE ACTION: SUMMARY OF NRC 00106. AREA WAS REPAIRED PER ER/A 590590-14 REV A SECTION II: PERMANENT REPAIR FUSELAGE SKIN, BEAR STRAP AND NO. 2 CARGO DOORWAY LOWER MAIN SILL OUTER CHORD S27R BETWEEN BS 1380-1400. (2509056)
